# SDR A6WA20124C101

- Difficulty date: September 23, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 21,217 hours, 20,515 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ANTISKID CAUTION AT 75KTS, ABORTED TAKEOFF.  BTMS MAX READINGS 2, 5, 5,7.  HIGH ENERGY STOP INSPECTION NOT REQUIRED PER MXC.  WHEN THROTTLES AT IDLE MESSAGE CLEARED AND RECEIVED MOMENTARY CONFIG SPOILERS WARNING.  NO WARNING PRESENT NOW.
